# SDR COMA0060712

- Difficulty date: September 1, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 3,386 hours, 3,544 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528655
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 2 HIGH TEMP AND LOW PRESSURE WARNING.  REPAIRED HYDRAULIC PUMP SUCTION LINE.  (VERTICAL CRACK AT B NUT, CUT AND PERMASWEDGED.)
